MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY OTW; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25014W
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute integrity drug eluting stent device.It is reported that the device malfunctioned and balloon would not inflate and was then pulled out; nothing detached.No patient injury is reported.
 
Additional Manufacturer Narrative
It was reported that the device did not inflate at all.The same inflation device was used with other devices pre and post inflation difficulties.No patient injury is reported.Device analysis: the balloon returned with blood visible in the balloon and inflation lumen.The balloon failed negative prep.On pressurisation of the device, a leak was observed on the balloon proximal cone.The balloon failed to maintain pressure.There was a short longitudinal tear on the balloon material, located at the proximal marker band.The balloon material was jagged and uneven at the tear site.Lead in scratches were evident proximal to the tear site.Deformation was also evident to the distal tip.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7188807
Report Number9612164-2018-00069
Device Sequence Number13480491
Product Code NIQ
UDI-Device Identifier00613994793317
UDI-Public00613994793317
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Catalogue NumberRSINT25014W
Device Lot Number0008554880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer01/25/2018
Initial Report FDA Received Date01/15/2018
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1